Aa
Aa
A
A
A
Close
Avatar universal

Hip Pain, nausea, low vit d, high PTH, fatigue, vertigo mess!

Hi I nearly passed out 2 years ago now so had a check up.  My vit D was 19 so through the floor.  After that and putting me on vit d tablets I suffered and was diagnosed with vertigo.  This has remained and the vit d levels fluctuate.  Along with this I had lower body pains.  Usually ankles, thighs and hips.  They come and go, but the hip on my left side persisted until my right side took over last week and it is unbelievablly painfully.  When you lie on it, it feels like you have the worse bruising is the only way to describe it.  My periods have always been painful and very very heavy.  I have had treatment a few times for this.  I have a noise in my left ear when I lie on my right side so I cannot hear out of it.  Like TV interference.  I now suffer what I call relaspes now where I cannot cope with day to day life.  The rest of the time I live through it and bear it but I am sure my Husband wants to replace me soon, I feel such a burden. Please help anyone!!!!
4 Responses
1373852 tn?1307843048
I have had the same things happen.I was told the vertigo was caused by allergies(allergy tests said high grass and dust allergy)plus benign positional vertigo and post herpatic neuralgia..I also have static in my left ear plus slight hearing loss in both.
1613542 tn?1366468543
Have you been checked for autoimmune diseases. I have hashimoto's and am being tested for lupus, rheumatoid arthritis, graves and some others. All of these can cause fatigue, hair loss, vitamin deficiencies pain in joints, muscle weakness, ringing in ears and many more. I would suggest you look up autoimmune disorder symptoms and see if they fit you. If they do a simple blood test will show the problem. Best of luck to you.

Sissie
Avatar universal
Butcher some natural-organic-purified-no toxic compound chickens.
Then crack the bone into pieces with bear hands and eat all of the clean bones. There is plenty of nutrition in the bones. Also, removing plaque by using mouthwash and dentist tools. Rest more. Add some fiber and vitamin C.
Lastly, check with a doctor about the health impact of some popular designer drugs and avoid them.  
351246 tn?1379682132
MEDICAL PROFESSIONAL
Hi
Welcome to the MedHelp forum!
Since PTH is high and vitamin D is low, get serum calcium levels assessed. You probably have hyperparathyroidism and nee an endocrine specialist for its correction.
Secondary hyperparathyroidism results from excess secretion of parathyroid hormone (PTH) in response to low blood calcium levels due to any cause (especially seen in patients with chronic renal failure). Often there is hypertrophy of the parathyroid glands. Malabsorption of calcium due to malabsorption syndromes, chronic apancreatitis, short bowel syndrome and following gastric bypass surgery also causes secondary hyperparathyroidism.
Do discuss this with your doctor and get yourself examined. Take care!
Have an Answer?

You are reading content posted in the Undiagnosed Symptoms Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.